Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some local-global results in finite transformation groups

Author: Amir H. Assadi
Journal: Bull. Amer. Math. Soc. 19 (1988), 455-458
MSC (1985): Primary 57S17, 55M35; Secondary 55P10, 55U15
MathSciNet review: 956599
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Amir H. Assadi, Varieties in finite transformation groups, Bull. Amer. Math. Soc. (N.S.) 19 (1988), no. 2, 459–463. MR 956600,
  • Amir H. Assadi, Homotopy actions and cohomology of finite groups, Transformation groups, Poznań 1985, Lecture Notes in Math., vol. 1217, Springer, Berlin, 1986, pp. 26–57. MR 874168,
  • [B] A. Borel et al., Seminar in transformation groups, Ann. of Math. Studies, Princeton Univ. Press, Princeton, N. J., 1962.
  • [BK] Bousfield-Kan, Homotopy limits, localization, and completion, Lecture Notes in Math., vol. 304, Springer-Verlag, Berlin and New York, 1972.
  • [C] G. Carlsson, Equivariant stable homotopy and Sullivan's conjecture, preprint, 1986.
  • Frederick R. Cohen, Thomas J. Lada, and J. Peter May, The homology of iterated loop spaces, Lecture Notes in Mathematics, Vol. 533, Springer-Verlag, Berlin-New York, 1976. MR 0436146
  • Wu-yi Hsiang, Cohomology theory of topological transformation groups, Springer-Verlag, New York-Heidelberg, 1975. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 85. MR 0423384
  • J. Lannes, Sur la cohomologie modulo 𝑝 des 𝑝-groupes abéliens élémentaires, Homotopy theory (Durham, 1985) London Math. Soc. Lecture Note Ser., vol. 117, Cambridge Univ. Press, Cambridge, 1987, pp. 97–116 (French). MR 932261
  • Haynes Miller, The Sullivan conjecture on maps from classifying spaces, Ann. of Math. (2) 120 (1984), no. 1, 39–87. MR 750716,
  • [Mm] H. R. Miller, The Sullivan conjecture and homotopical representation theory, Proc. ICM (1986).
  • Daniel Quillen, The spectrum of an equivariant cohomology ring. I, II, Ann. of Math. (2) 94 (1971), 549–572; ibid. (2) 94 (1971), 573–602. MR 0298694,
  • Dennis Sullivan, Geometric topology. Part I, Massachusetts Institute of Technology, Cambridge, Mass., 1971. Localization, periodicity, and Galois symmetry; Revised version. MR 0494074
    D. Sullivan, \cyr Geometricheskaya topologiya., Izdat. “Mir”, Moscow, 1975 (Russian). \cyr Lokalizatsiya, periodichnost′ i simmetriya Galua. [Localization, periodicity and Galois symmetry]; \cyr Biblioteka Sbornika “Matematika”. [Library of the Journal “Matematika”]; Translated from the English and edited by D. B. Fuks. MR 0494075

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57S17, 55M35, 55P10, 55U15

Retrieve articles in all journals with MSC (1985): 57S17, 55M35, 55P10, 55U15

Additional Information